Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Chung's law for integrated Brownian motion

Authors: Davar Khoshnevisan and Zhan Shi
Journal: Trans. Amer. Math. Soc. 350 (1998), 4253-4264
MSC (1991): Primary 60G15, 60J65; Secondary 60J55
MathSciNet review: 1443196
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The small ball problem for the integrated process of a real-valued Brownian motion is solved. In sharp contrast to more standard methods, our approach relies on the sample path properties of Brownian motion together with facts about local times and Lévy processes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 60G15, 60J65, 60J55

Retrieve articles in all journals with MSC (1991): 60G15, 60J65, 60J55

Additional Information

Davar Khoshnevisan
Affiliation: Department of Mathematics, Univeristy of Utah, Salt Lake City, Utah 82112

Zhan Shi
Affiliation: L.S.T.A., Université Paris VI, 4, Place Jussieu, 75252 Paris Cedex 05, France

Keywords: Small ball probability, integrated Brownian motion
Received by editor(s): October 19, 1996
Received by editor(s) in revised form: January 3, 1997
Additional Notes: Research partially supported by grants from the National Science Foundation and the National Security Agency
Article copyright: © Copyright 1998 American Mathematical Society